# SDR AU981538

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Ring
- Part number: 8505101
- Condition: Missing
- Location: Hydraulic Pump
- Component: 206076022101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP ATTACHMENT COUPLING P/N  850509-1 SEPARATED FROM THE HYDRAULIC PUMP.  INVESTIGATION FOUND THE PUMP DRIVE SPLINE RETAINING RING WAS MISSING.
